# SDR HNAA202510090001

- Difficulty date: September 10, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2087 CTR OMEGA BEAM #3 CRACKED AT FR31 IB VERT FLANGE.  REPAIRED IAW ETD2025-145-928527 AND EO1-53-25-0238
